# SDR COMA0160547

- Difficulty date: July 30, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 18,542 hours, 18,040 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P148C
- Condition: Smoke
- Part time: 11,912 hours, 17,729 cycles
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN CABIN AND COCKPIT WHEN USING APU BLEED AIR.REPLACED THE APU.
